Claudication Secondary to Perclose Use After Percutaneous Procedures

    loading  Checking for direct PDF access through Ovid

Abstract

The use of suture-mediated arterial closure devices has dramatically increased with the increased number of percutaneous procedures being performed. Complications from suture-mediated closure devices have been underreported. Specifically, arterial stenosis resulting in claudication has not been previously described in detail. We present nine patients who presented with various leg symptoms after Perclose was used to achieve arterial hemostasis following percutaneous procedures. All cases were found to have significant arterial stenoses from the Perclose sutures. Once diagnosis was correctly made, the patients either underwent surgical repair or percutaneous balloon angioplasty and in all cases the symptoms abated.

Related Topics

    loading  Loading Related Articles